Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (4): 1079-1087.

Previous Articles     Next Articles

Optimality Conditions for DC Composite Optimization Problems with Conical Constraints

Lingli Hu(),Liping Tian(),Donghui Fang*()   

  1. College of Mathematics and Statistics, Jishou University, Hunan Jishou 416000
  • Received:2020-09-29 Online:2021-08-26 Published:2021-08-09
  • Contact: Donghui Fang;;
  • Supported by:
    the NSFC(11861033);the NSF of Hunan Province(2020JJ4494);the Scientific Research Fund of Jishou University(Jd20008);the Scientific Research Fund of Jishou University(Jd20009)


In the case when the functions are not necessarily lower semicontinuous and the sets are not necessarily closed, we first define the dual problem for DC composite optimization problems with conical constraints by using convexification technique, then some optimality conditions and saddle point theorems are obtained, which extend the corresponding results in the previous papers.

Key words: DC composite optimization problem, Optimality condition, Saddle point theorem

CLC Number: 

  • O221.2